MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 694765
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a significant allergic reaction after the last generator change and multiple additional surgeries unrelated to the implanted system.They patient underwent testing over the years which determined they were not allergic to titanium, and it was felt that the patient was allergic to the insulation materials of the right ventricular (rv) and right atrial (ra) leads.The patient takes biologic material and prescription oral corticosteroid, and the patients dermatologist prescribed a regimen of antihistamine.Both leads remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: ddbb1d1 icd implanted: (b)(6) 2016 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Sprint Quattro Secure MRI SureScan
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50670833
Report Number2649622-2026-26616
Device Sequence Number10152606
Product Code LWS
UDI-Device Identifier00613994249890
UDI-Public(01)00613994249890(17)101205
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/05/2010
Device Model Number694765
Device Catalogue Number694765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured12/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale